Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Erratum, Volume 84: Bull. Amer. Math. Soc., Volume 84, Number 6 (1978), 1381--1381
MathSciNet review: 1567052
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Richard E. Chandler
Title: Hausdorff compactifications
Additional book information: Marcel Dekker, Inc., New York and Basel, 1976, vii + 146 pp., $16.50.

References [Enhancements On Off] (What's this?)

  • Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0116199

  • Review Information:

    Reviewer: Anne K. Steiner
    Journal: Bull. Amer. Math. Soc. 84 (1978), 448-451